On the estimation of normal copula discrete regression models using the continuous extension and simulated likelihood

Nikoloulopoulos, Aristidis K (2013) On the estimation of normal copula discrete regression models using the continuous extension and simulated likelihood. Journal of Statistical Planning and Inference, 143 (11). pp. 1923-1937. ISSN 0378-3758

[img]
Preview
PDF (1304.0905v1) - Submitted Version
Download (266kB) | Preview
Item Type: Article
Uncontrolled Keywords: continuous extension,jitters,multivariate normal copula,rectangle probabilities,simulated likelihood
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 28 Sep 2013 00:47
Last Modified: 21 Jul 2020 23:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/43513
DOI: 10.1016/j.jspi.2013.06.015

Actions (login required)

View Item View Item